# SDR AALA202406253915

- Difficulty date: May 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,335 hours, 33,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET / JACK FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPAIRED LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET / JACK FITTING PER SRM 57-26-13-300-025.
